MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT
Catalog Number EX072003CL
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of sample is pending for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using the lifestent solo stent.During the procedure, the stent failed to advance past the lesion.It was further reported that when the delivery system was inserted into the artery, the physician felt resistance and subsequently removed the system.A defect was observed on the shaft of the delivery system, which appeared crumpled along the shaft.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: neither sample nor image provided which leads to inconclusive result.In this case the vessel was not tortuous/ calcified, 6f introducer with 0.014" guidewire were used for access, and the guidewire was running smoothly inside the system; the lesion was not pre-dilated.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The instructions for use (ifu) state: 'if resistance is met during stent system introduction, the stent system should be withdrawn and another stent system should be used.' regarding pta the ifu state: 'predilation of the lesion should be performed using standard techniques.' regarding access/ accessories the ifu state: 'a) gain femoral access utilizing a 6f (2.0 mm) or larger introducer sheath.B) insert a 0.035" guidewire of appropriate length (see table) and diameter (.).' packaging pictograms indicate the use of a 0.035" guidewire.The ifu further state: 'examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.', and 'keep the device as straight as possible following removal from the packaging and while inserted in the patient.' g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using the lifestent solo stent.During the procedure, the stent failed to advance past the lesion.It was further reported that when the delivery system was inserted into the artery, the physician felt resistance and subsequently removed the system and a defect was observed on the shaft of the delivery system, which appeared crumpled along the shaft.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the returned sample is in locked condition with unused deployment mechanism.The stent is still loaded, and compressive crinkles are present in the mid section of the system which confirm high resistance/ failure to cross, and catheter deformation.A manufacturing related issue could not be found.In this case the vessel was not tortuous/ calcified, 6f introducer with 0.014 guidewire were used for access, and the guidewire was running smoothly inside the system; the lesion was not pre dilated.Based on the investigation of the provided information, the investigation is closed as confirmed for catheter deformation, and failure to cross the lesion.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The information for use state: 'if resistance is met during stent system introduction, the stent system should be withdrawn and another stent system should be used.' regarding pta the information for use state: 'predilation of the lesion should be performed using standard techniques.' regarding access/ accessories the information for use state: 'a) gain femoral access utilizing a 6f (2.0 mm) or larger introducer sheath.B) insert a 0.035 guidewire of appropriate length (see table) and diameter (.).' packaging pictograms indicate the use of a 0.035 guidewire.The information for use further state: 'examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.', and 'keep the device as straight as possible following removal from the packaging and while inserted in the patient.' g3, h6 (method, result).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTENT SOLO VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24440754
Report Number9681442-2026-00025
Device Sequence Number13325550
Product Code NIP
UDI-Device Identifier04049519004402
UDI-Public(01)04049519004402(17)270624(10)ANKT2647
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEX072003CL
Device Lot NumberANKT2647
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/03/2026
03/20/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/11/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown